# SDR ASAA2022111540785

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 24,722 hours, 7,741 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #2 ENG FAN BLADE LUBE SPACERS #6, 8, 9, 11, 12, 13, 15, 18, 19, 20, 22 AND 24 ARE DISBONDED. GROUNDED - YES. REPLACED #6, 8, 9, 11, 12, 13, 15, 18, 19, 20, 22 AND 24 FAN BLADE LUBE SPACERS PER ASA T/C 78472010.
